Homomorphisms of commutative rings with unit element.
Fried, E. ; Sichler, J.
Pacific J. Math., Tome 49 (1973) no. 2, p. 485-491 / Harvested from Project Euclid
Publié le : 1973-05-14
Classification:  13A99,  20M15
@article{1102947529,
     author = {Fried, E. and Sichler, J.},
     title = {Homomorphisms of commutative rings with unit element.},
     journal = {Pacific J. Math.},
     volume = {49},
     number = {2},
     year = {1973},
     pages = { 485-491},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102947529}
}
Fried, E.; Sichler, J. Homomorphisms of commutative rings with unit element.. Pacific J. Math., Tome 49 (1973) no. 2, pp.  485-491. http://gdmltest.u-ga.fr/item/1102947529/